68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Liver Cysts diagnosed in Nov 2014-Can They Be Causing Me Pain& Sickness?

2 REPLIES 2
delly
Member

Re: Liver Cysts diagnosed in Nov 2014-Can They Be Causing Me Pain& Sickness?

Hi Again Michele,

How are youooooo?

Any further news on your illness. I don't want to bov if you're not feeling well, but am hoping your lack of contact is for GOOD reasons

Delly xxxx 

delly
Member

Re: Liver Cysts diagnosed in Nov 2014-Can They Be Causing Me Pain& Sickness?

Jeez, Seashell

I'm so so sorry to hear about your feeling so ILL. Is there no way that your appointment with the breast consultant can be brought forward? Or that your GP can't get you to see someone else oncho related to your liver or digestive tract?

I've had probs with my stomach/digestion over the last year and my GP, feeling concerned of my BC history and possible 2ndaries, sent me to be checked out with a Gastro guy at my local hospital. 7 appointments later, I have liver abnormalities, but those had already been picked up by an ultrasound scan at my docs and a private scan I'd had done. I've basically been round in a circle, but not with a more concise, differential diagnosis. Made me wonder if I should have asked to be referred to the oncho dept.

Good luck and keep us in touch

Delly xxx

Seashell60
Member

Liver Cysts diagnosed in Nov 2014-Can They Be Causing Me Pain& Sickness?

My breast nurse arranged an US of my abdomen in Nov 2014 & again last Feb after I was getting awful right side, rib, and back pain which made me nauseous and feel poorly. All they said was I had several Liver Cysts and let them know if anything changed. Last October I noticed it happening again and since then it's almost a constant thing I have all the time. My hubby has gallstones and suggested that, but when I mentioned it to a GP they dismissed it. Then three weeks ago I got quite unwell with what was diagnosed after a stay in hospital as a chest/lung asthma related infection. Was given antibiotics and steroids (Doxycycline antibiotic and Prednisolone steroids), and on the 3rd day of taking these I woke up with bad back and right side pain and couldn't stop vomiting until all that came up was bright yellow bile. Scared me. Saw GP that same days told her this. She gave me another antibiotic, Clarithromycin to take alongside the rest of the meds. Within 3 days I was literally on my knees I was feeling so poorly, and the had another violent episode of pain and twice that morning had the vomiting until all I had left was bright yellow bile. I stopped the second antibiotic right away, saw my GP on the following Monday and she sent me to hospital. I'm scared there something nasty going on with my liver but can't ask my new breast consultant until next month. I hope he takes me seriously and does some tests. Cheers, Michele 💖